MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FLEX TUBE; SET, TUBING AND SUPPORT, VENTI

TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FLEX TUBE; SET, TUBING AND SUPPORT, VENTI
Model Number IPN043837
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the material [tears]".No patient involvement reported.
 
Event or Problem Description
It was reported that "the material [tears]".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as the customer has reported that the sample is not available for investigation; however, the customer did provide a photo.The photo was reviewed and it was confirmed that the tubing was torn.A device history record review was performed and no relevant findings were identified.The manufacturing site reports: based on the observation, this complaint is confirmed.The defect part was supplied by our supplier.In manufacturing, a non-conformance (nc) has been raised to address this issue and root causes with corrective actions will be implemented through this nc process.

Brand Name
HUDSON HUMID-VENT FLEX TUBE
Common Device Name
SET, TUBING AND SUPPORT, VENTI
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13737614
Report Number8040412-2022-00049
Device Sequence Number4762868
Product Code BZO
UDI-Device Identifier04026704388769
UDI-Public04026704388769
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2026
Device Model NumberIPN043837
Device Catalogue Number20011
Device Lot NumberKMH21F0394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown